# SDR QXEA2011020100117

- Difficulty date: January 31, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 23,982 hours, 18,568 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - CRACK DISCOVERED IN FWD EQUIPMENT COMPARTMENT ON WL 79.5 FLOOR UNDER ADG PUMP.  REPAIRED IAW REO 670-53-11-0509.
